# SDR DALA2016033002492

- Difficulty date: March 29, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 50,792 hours, 20,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 520, LBL 24 SEAT TRACK HAS GOUGE FROM SEAT.  MAINTENANCE REMOVED SECTION OF SEAT TRACK FROM BS 500H +10 TO 520, LBL 24.  FABRICATED AND INSTALLED REPAIR SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
